Advertisement

Afrika Matematika

, Volume 29, Issue 5–6, pp 803–808 | Cite as

Epiregular topological spaces

  • Samirah A. AlZahrani
Article
  • 51 Downloads

Abstract

A topological space (X, \(\tau \)) is called epiregular if there is a coarser topology \(\tau \)\(^\prime \) on X such that (X, \(\tau \)\(^\prime )\) is \(T_3\). We investigate this property and present some examples to illustrate the relationships between epiregular, epinormal, submetrizable, semiregular and almost regular.

Keywords

Regular Epiregular Epinormal Semiregular Submetrizable Almost regular Regularly open Regularly closed 

Mathematics Subject Classification

54D15 54B10 

References

  1. 1.
    Alexandroff, P.S., Urysohn, P.S.: Mémoire sur les espaces topologiques compacts, vol. 14. Verh. Akad. Wetensch, Amsterdam (1929)zbMATHGoogle Scholar
  2. 2.
    AlZahrani, S., Kalantan, L.: Epinormality. J. Nonlinear Sci. Appl. 9, 5398–5402 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Engelking, R.: General Topology. PWN, Warszawa (1977)zbMATHGoogle Scholar
  4. 4.
    Engelking, R.: On the Double Circumference of Alexandroff. Bull. Acad. Pol. Sci. Ser. Astron. Math. Phys. 16(8), 629–634 (1968)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Gruenhage, G.: Generalized metric spaces. In: Handbook of Set Theoretic Topology, pp. 428–434. North Holland, Amsterdam (1984)Google Scholar
  6. 6.
    Kalantan, L., Allahabi, F.: On almost normal. Demonstr. Math. xli(4), 961–968 (2008)zbMATHGoogle Scholar
  7. 7.
    Mrsevic, M., Reilly, I.L., Vamanamurthy, M.K.: On semi-regularization topologies. J. Austral. Math. Soc. (Ser.) 38, 40–54 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Patty, C.W.: Foundations of topology. Jones and Bartlett, Sudbury (2008)zbMATHGoogle Scholar
  9. 9.
    Steen, L., Seebach, J.A.: Counterexamples in Topology. Dover Publications, INC., New York (1995)zbMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsTaif UniversityTaifSaudi Arabia

Personalised recommendations